# SDR DXTA2020123004533

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 6,141 hours, 4,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PRIME APPEARANCE WAS FINISHED WITH THERE SERVICE HUB EVENT THEY ATTEMPTED TO CLOSE THE MAIN ENTRY DOOR AND THE HANDLE BROKE OFF IN THEIR HAND.  PRIME APPEARANCE CONTACTED ME AND I ADVISED GAMA.  AIRCRAFT WAS QUICKLY REPOSITIONED INTO THE HANGAR AND GAMA TECHNICIANS VISUALLY INSPECTED AND NO ADDITIONAL DAMAGE WAS FOUND.  REMOVED MAIN DOOR EXTERNAL HANDEL P/N 505-09870-403 S/N NSN DUE TO HANDLE BROKEN OFF AND INSTALLED NEW CUSTOMER SUPPLIED EXTERNAL HANDLE, IAW EMB 505-52-11-24.  OPERATIONS CHECK NORMAL, NO DEFECTS NOTED.
